Anxiety Support
33,397 members37,708 posts

Citalopram making me sick??

HI Im new on here, Im on day 12 of 10mg of citalopram and am still feeling as bad - if not worse than I did before I went on the meds.

I had nausea with the anxiety but now I am sick every day and this last couple of day am feeling light headed and spaced out/faint.

Will this get better - Im desperate for reassurance.

My family think my mood has improved but I just feel so horrendous.

Also, my period started yesterday after coming off cerazette in December - could this be why I feel worse?

Thanks for reading

Mo x

3 Replies
oldestnewest

I was also on them they didnot agree with me doctor took me off them i am on beta blockers which do help but do not get rid of the anxiety xx

Reply

im on prolanalol also (slow release beta blocker) how long did you ride it out for?

Reply

I felt the same with ciltroplam on 10 mg for 28 days then 20g for 2 days. They didnt help me i felt spaced out and more anxious and panic scared. Messed my sleeping up. and give horrible headaches i think they made me worse but tgey did stop my heart pauptations tho. you could go back to doctor tell them how you are feeling

Reply

You may also like...